bibtype J - Journal Article
ARLID 0410949
utime 20240903202640.8
mtime 20060210235959.9
title (primary) (eng) Uniform approximation of associative copulas by strict and non-strict copulas
specification
page_count 8 s.
serial
ARLID cav_un_epca*0253268
ISSN 0019-2082
title Illinois Journal of Mathematics
volume_id 45
volume 4 (2001)
page_num 1393-1400
keyword copula
keyword associative copulas
keyword strict and non-strict copulas
author (primary)
ARLID cav_un_auth*0208902
name1 Klement
name2 E.P.
country AT
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0021106
name1 Pap
name2 E.
country CS
COSATI 12A
cas_special
project
project_id GA402/99/0032
agency GA ČR
ARLID cav_un_auth*0009169
research CEZ:AV0Z1075907
abstract (eng) Topological properties of subclasses of copulas are studied. For example, the class of associative copulas is shown to be compact.
RIV BA
department E
permalink http://hdl.handle.net/11104/0131036
ID_orig UTIA-B 20020163
arlyear 2001
mrcbU63 cav_un_epca*0253268 Illinois Journal of Mathematics 0019-2082 1945-6581 Roč. 45 č. 4 2001 1393 1400